# SDR ABXA9900440

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923258504
- Condition: Cracked
- Location: Rt Spioler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD SPOILER TORSION BAR CENTER SUPPORT CRACKED.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-30-1.
